MAUDE Adverse Event Report: GYRUS ACMI L.P. M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG; HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI L.P. M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG; HYSTEROSCOPE (AND ACCESSORIES)
Model Number REXM3-30A
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found the following that the object window had dents and sharp edges.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported to olympus the m3-gold autoclavable foroblique telescope 30 deg, distal end burning causing sharp edges.The issue occurred during the reprocessing.The procedure was diagnostic.There are no reports of patient or user harm associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide corrected information for model number and udi (d4).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and customer-provided information.Customer-provided information: additional event information was requested: the customer reported that no further information was available.  investigation: a review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 9 months since the subject device was manufactured.The device instructions for use document was reviewed.Review showed the following relevant instruction: "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects;" "keep the distal tip of any electrode, probe, laser fiber, or other ancillary device in the field of view at all times when active." the device investigation determined the observed damage on the distal end likely occurred due to improper handling.However, the root cause of the complaint could not be conclusively determined.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).

Brand Name
M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18526937
Report Number3011050570-2024-00017
Device Sequence Number18067315
Product Code HIH
UDI-Device Identifier00821925007802
UDI-Public00821925007802
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREXM3-30A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer01/29/2024
01/29/2024
06/20/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/07/2024
02/13/2024
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown